Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 75, NWS Tulsa, OK

May 8, 2008Muskogee County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 8, 2008, 9:01 AM CDT for Muskogee County, Oklahoma. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 8, 2008, 9:01 AM CDT (14:01 UTC)
Expired
May 8, 2008, 8:14 PM CDT
In force
11 hr
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Muskogee County, OK

The radar

The Tulsa radar (KINX), 64 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River near Muskogee (MKGO2). The gauge peaked at 28.44 ft at May 8, 2008, 3:00 PM CDT.

actionminormoderate2628303205/0805/0905/10
Action stage
27 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07194500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KTSA 081401
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT THU MAY 08 2008


...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVERS IN OKLAHOMA... 

  BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. 
  
  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. 
  
...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OKLAHOMA...
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
OKC113-143-082201-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-080509T2120Z/
/SPEO2.2.ER.080508T0855Z.080509T0600Z.080509T1520Z.NO/
901 AM CDT THU MAY 08 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE BIRD CREEK NEAR SPERRY.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM THURSDAY THE STAGE WAS 23.38 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE RISING TO NEAR 
  24.1 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE
  LATE FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...MODERATE FLOODING WILL OCCUR IN RURAL AREAS 
  BETWEEN SKIATOOK TO TURLEY.

$$

OKC143-082200-
/O.NEW.KTSA.FL.W.0074.080508T1602Z-080510T0000Z/
/OWSO2.1.ER.080508T1602Z.080509T0000Z.080509T1800Z.NO/
901 AM CDT THU MAY 08 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIRD CREEK NEAR OWASSO-MINGO.
* UNTIL FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  801 AM THURSDAY THE STAGE WAS 17.69 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 
  18.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY FRIDAY AFTERNOON.
* IMPACT...AT 19.0 FEET...MINOR FLOODING WILL OCCUR NEAR MOHAWK PARK.
  56TH STREET NORTH MAY BE IMPASSABLE NEAR MINGO ROAD.

$$

OKC131-143-082200-
/O.EXT.KTSA.FL.W.0073.000000T0000Z-080510T1043Z/
/CVLO2.2.ER.080508T0759Z.080509T0600Z.080510T0443Z.NO/
901 AM CDT THU MAY 08 2008

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  801 AM THURSDAY THE STAGE WAS 27.85 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 31.0 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW 
  FLOOD STAGE LATE FRIDAY EVENING.
* IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE.

$$

OKC101-082200-
/O.NEW.KTSA.FL.W.0075.080508T1401Z-080509T0843Z/
/MKGO2.1.ER.080508T1332Z.080508T1800Z.080509T0243Z.NO/
901 AM CDT THU MAY 08 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 AM THURSDAY THE STAGE WAS 27.94 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE IS EXPECTED TO RISE 
  ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 28.5 
  FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  TONIGHT.
* IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.  A 
  BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED.

$$
2 follow-up statements
000 
WGUS84 KTSA 081934
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
234 PM CDT THU MAY 08 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  BIRD CREEK NEAR SPERRY AFFECTING OSAGE AND TULSA COUNTIES. 
  
  BIRD CREEK NEAR OWASSO-MINGO AFFECTING TULSA COUNTY. 
  
  CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. 
  
  CANEY RIVER NEAR COLLINSVILLE AFFECTING ROGERS AND TULSA COUNTIES. 
  
  NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. 
  
  SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. 
  
  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
OKC113-143-090334-
/O.EXT.KTSA.FL.W.0071.000000T0000Z-080509T1422Z/
/SPEO2.2.ER.080508T0855Z.080509T0000Z.080509T0822Z.NO/
234 PM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIRD CREEK NEAR SPERRY.
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 24.39 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR SPERRY WILL CONTINUE RISING TO NEAR 
  24.9 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
  FRIDAY MORNING.
* IMPACT...AT 24.0 FEET...MODERATE FLOODING WILL OCCUR IN RURAL AREAS 
  BETWEEN SKIATOOK TO TURLEY.

$$

OKC143-090333-
/O.EXT.KTSA.FL.W.0074.000000T0000Z-080509T1851Z/
/OWSO2.1.ER.080508T1515Z.080509T0600Z.080509T1251Z.NO/
234 PM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE BIRD CREEK NEAR OWASSO-MINGO.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 18.31 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE BIRD CREEK NEAR OWASSO-MINGO WILL CONTINUE RISING TO
  NEAR 19.0 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* IMPACT...AT 19.0 FEET...MINOR FLOODING WILL OCCUR NEAR MOHAWK PARK.
  56TH STREET NORTH MAY BE IMPASSABLE NEAR MINGO ROAD.

$$

OKC147-090333-
/O.EXT.KTSA.FL.W.0072.000000T0000Z-080509T2030Z/
/RAMO2.1.ER.080508T1207Z.080509T0000Z.080509T1430Z.NO/
234 PM CDT THU MAY 08 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR RAMONA.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 27.19 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE RISING TO NEAR
  27.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE 
  FRIDAY MORNING.
* IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR 
  FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY.  SOME RURAL 
  ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND 
  TALALA.

$$

OKC131-143-090333-
/O.EXT.KTSA.FL.W.0073.000000T0000Z-080510T1633Z/
/CVLO2.2.ER.080508T0759Z.080509T1200Z.080510T1033Z.NO/
234 PM CDT THU MAY 08 2008

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CANEY RIVER NEAR COLLINSVILLE.
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 28.43 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE CANEY RIVER NEAR COLLINSVILLE WILL CONTINUE RISING 
  TO NEAR 30.7 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE EARLY SATURDAY MORNING.
* IMPACT...AT 31.0 FEET...WIDESPREAD MODERATE FLOODING WILL OCCUR.  
  RURAL ROADS NEAR THE CANEY RIVER WILL BECOME IMPASSABLE.

$$

OKC115-090333-
/O.EXT.KTSA.FL.W.0067.000000T0000Z-080511T0927Z/
/COMO2.2.ER.080508T0414Z.080509T1200Z.080511T0327Z.NO/
234 PM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE NEOSHO RIVER NEAR COMMERCE.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  100 PM THURSDAY THE STAGE WAS 19.33 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO 
  NEAR 20.3 FEET FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE SATURDAY EVENING.
* IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR.  
  SOME ROADS WITHIN RIVERVIEW PARK WILL BE FLOODED INCLUDING STATE 
  HIGHWAY 125 NEAR THE FAIRGROUNDS.

$$

OKC115-090333-
/O.EXT.KTSA.FL.W.0068.000000T0000Z-080510T0542Z/
/QUAO2.2.ER.080508T0802Z.080509T0000Z.080509T2342Z.NO/
234 PM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER NEAR QUAPAW.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 22.77 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE RISING TO 
  NEAR 24.5 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  FRIDAY EVENING.
* IMPACT...AT 24.0 FEET...PARK AND RECREATIONAL AREAS DOWNSTREAM FROM 
  THE GAGE SITE WILL EXPERIENCE MODERATE FLOODING.

$$

OKC101-090333-
/O.EXT.KTSA.FL.W.0075.000000T0000Z-080509T0800Z/
/MKGO2.1.ER.080508T1330Z.080508T1845Z.080509T0200Z.NO/
234 PM CDT THU MAY 08 2008

THE FLOOD WARNING CONTINUES FOR
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  200 PM THURSDAY THE STAGE WAS 28.43 FEET. 
* MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING.
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 29.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.  A 
  BOATING MARINA NORTH OF OG&E POWER PLANT MAY BE FLOODED.

$$
000 
WGUS84 KTSA 090114
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT THU MAY 08 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
OKLAHOMA...
 
  ARKANSAS RIVER NEAR MUSKOGEE AFFECTING MUSKOGEE COUNTY. 
  
OKC101-090144-
/O.CAN.KTSA.FL.W.0075.000000T0000Z-080509T0800Z/
/MKGO2.1.ER.080508T1330Z.080508T2045Z.080509T0252Z.NO/
814 PM CDT THU MAY 08 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE ARKANSAS RIVER NEAR MUSKOGEE.
* AT  800 PM THURSDAY THE STAGE WAS 28.30 FEET. 
* FLOOD STAGE IS 28.0 FEET. 
* FORECAST...THE ARKANSAS RIVER NEAR MUSKOGEE WILL CONTINUE FALLING 
  TO BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 28.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 8, 3:43 AM CDT, 5 hours 18 minutes earlier.

Area forecast discussion, May 8, 3:43 AM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
343 AM CDT THU MAY 8 2008

.DISCUSSION...
UPPER LOW CONTINUES A STEADY TRACK EASTWARD THIS MORNING WITH
SCATTERED LIGHT RAIN AND DRIZZLE CONTINUING WITHIN THE WRAP AROUND
CLOUD SHIELD. CHANCES OF MEASURABLE RAINFALL ARE LOW THIS
MORNING THOUGH DRIZZLE MAY CONTINUE WELL AFTER SUNRISE OVER
NORTHERN AREAS. OTHERWISE...SKIES WILL CLEAR FROM WEST TO EAST
WHICH WILL ALLOW MUCH WARMER TEMPS THAN YESTERDAY.

GOOD MODEL AGREEMENT ON MCS DEVELOPMENT OVER THE FRONT RANGE AHEAD
OF THE NEXT FAST MOVING SHORTWAVE TROUGH. GENERALLY AGREED UPON
TRACK OF THE CONVECTIVE COMPLEX IS MAINLY ACROSS AREAS TO OUR
NORTH AND OUR FORECAST CHANCES WILL CARRY THE SAME NORTH TO SOUTH
GRADIENT. ANY PRECIP WILL HAVE ENDED BY FRIDAY AFTERNOON AS THE
UPPER WAVE MOVES FURTHER EASTWARD...AND THE ASSOCIATED FRONTAL
BOUNDARY MAKES A MOVE BACK SOUTHWARD. THE PRIMARY EFFECTS OF THE
FRONTAL LOCATION WILL BE ON DEWPOINTS WITH A BRIEF DRIER PERIOD
FRIDAY NIGHT ALLOWING OVERNIGHT LOWS TO COOL BELOW NORMAL.

ACTIVE PATTERN BRINGS A STRONGER UPPER WAVE ACROSS THE ROCKIES ON
SATURDAY WITH A DEEPENING SURFACE LOW EXPECTED TO TRACK FROM WEST
TEXAS...ACROSS OKLAHOMA...AND INTO THE MISSISSIPPI VALLEY BETWEEN
SUNRISE SATURDAY TO SUNRISE SUNDAY. CONDITIONS LOCALLY WILL
UNDERGO MEANINGFUL CHANGE DURING THIS PROCESS AS LOW LEVEL
MOISTURE SURGES NORTHWARD AHEAD OF THE SURFACE LOW...WHILE
TEMPERATURES ARE LIKELY TO WARM WELL ABOVE NORMAL ESPECIALLY OVER
SOUTHERN LOCATIONS. RESULTANT INSTABILITY TRENDS WILL RAMP UPWARD
DURING THE DAY WITH THE LIKELIHOOD OF A SUBSTANTIAL CAPPING
INVERSION KEEPING THUNDERSTORMS AT BAY UNTIL LATE AFTERNOON. A
FAVORED AREA FOR INITIAL CONVECTION WILL BE JUST AHEAD OF SURFACE
LOW TRACK THUS HIGHER STORM CHANCES ARE FORECAST FOR FAR NORTHEAST
OKLAHOMA INTO NORTHWEST ARKANSAS. STORMS WILL ALSO ATTEMPT TO
BUILD SOUTHWARD ALONG ADVANCING DRYLINE PENDING THE OVERALL CAP
STRENGTH. THE EXACT TRACK AND TIMING OF THESE FEATURES WILL BE
REFINED...HOWEVER SIGNIFICANT SEVERE WEATHER IS POSSIBLE GIVEN THE
EXPECTED INSTABILITY AND SHEAR PROFILES.

SURFACE HIGH PRESSURE WILL BUILD THROUGH THE SOUTHERN PLAINS
SUNDAY AND SHIFT EASTWARD ON MONDAY PROVIDING A FEW PLEASANT AND
DRY DAYS. THE UPPER WAVE AND ASSOCIATED FRONTAL FEATURES WILL
AFFECT THE AREA BY TUESDAY...WITH THE DEGREE OF MOISTURE RETURN
LIKELY A FACTOR GIVEN THE PREVIOUS GULF FRONTAL INTRUSION. THE
UPPER PATTERN BY MID WEEK BECOMES MORE UNCERTAIN...HOWEVER THE
GENERAL IDEA IS OF DEEP TROUGHING PREVAILING OVER THE EASTERN
U.S. WHICH MAY PROVIDE SEVERAL DAYS NEXT WEEK OF TEMPERATURES BELOW
NORMAL ACROSS THE FORECAST AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  59  79  56 /  10  20  10  10
FSM   77  57  83  56 /  10  10  10  10
MLC   77  57  83  61 /  10  10  10  10
BVO   75  55  77  55 /  10  30  10  10
FYV   73  53  76  54 /  10  20  20  10
BYV   72  53  74  52 /  20  20  20  10
MKO   76  57  80  57 /  10  20  10  10
MIO   74  55  74  51 /  10  40  20  10
F10   76  57  80  59 /  10  10  10  10
HHW   80  59  86  62 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...17
LONG TERM....07
Hazardous weather outlook, May 8, 4:59 AM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
459 AM CDT THU MAY 8 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
458 AM CDT THU MAY 8 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
	ONSET...LATE TONIGHT.

DISCUSSION...
THE UPPER LOW WHICH BROUGHT THE THUNDERSTORMS TO THE AREA
YESTERDAY WILL QUICKLY PUSH OFF TO THE EAST TODAY WITH
CLEARING OF THE CLOUDS PROGRESSING WEST TO EAST.

ANOTHER QUICK MOVING UPPER SYSTEM WILL AFFECT THE AREA TONIGHT.
WHILE THE BULK OF THE RAIN SHOULD REMAIN TO THE NORTH OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...THERE IS A CHANCE
OF THUNDERSTORM LATE TONIGHT ACROSS NORTHEAST OKLAHOMA AND
THE FAR NORTHWEST CORNER OF ARKANSAS.  SEVERE THUNDERSTORMS
ARE NOT EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COLD FRONT ASSOCIATED WITH THE UPPER SYSTEM THAT WILL
APPROACH THE AREA TONIGHT WILL MOVE ACROSS THE AREA FRIDAY
KEEPING THUNDERSTORMS IN THE FORECAST.  COLD FRONTS ARE
ALSO EXPECTED TO MOVE ACROSS THE AREA LATE SATURDAY AND
SATURDAY NIGHT AND AGAIN ON TUESDAY.  THUNDERSTORMS WILL
BE POSSIBLE WITH THESE FRONTS AS WELL. SEVERE THUNDERSTORMS
WILL BE POSSIBLE SATURDAY AFTERNOON AND NIGHT AS THERE
WILL BE STRONG INSTABILITY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 7:01 PM CDTTornado WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner59 min
May 7, 7:12 PM CDTAreal Flood AdvisoryTSACraig, Creek, Okmulgee, Rogers, Tulsa, Wagoner37 days
May 7, 7:25 PM CDTSpecial Weather StatementTSAPushmataha35 min
May 7, 7:25 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner65 min
May 7, 7:29 PM CDTFlash Flood WarningTSANowata, Rogers, Washington6 hr
May 7, 7:43 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah47 min
May 7, 7:51 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Ottawa, Rogers6 hr
May 7, 7:56 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more64 min
May 7, 8:01 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah29 min
May 7, 8:10 PM CDTTornado WarningTSACraig, Delaware, Mayes, Rogers65 min
May 7, 8:28 PM CDTTornado WarningTSASequoyah32 min
May 7, 8:41 PM CDTSevere Thunderstorm WarningTSAAdair52 min
May 7, 8:57 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware33 min
May 8, 12:15 AM CDTRiver Flood WarningTSAOsage3 hr
May 8, 12:15 AM CDTRiver Flood WarningTSAOsage, Tulsa32 hr
May 8, 12:15 AM CDTRiver Flood WarningTSAWashington44 hr
May 8, 12:15 AM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 8, 9:01 AM CDTRiver Flood WarningTSATulsa35 hr

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.